PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 2 | 153-158
Tytuł artykułu

Gradients and canonical transformations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The main aim of this paper is to give some counterexamples to global invertibility of local diffeomorphisms which are interesting in mechanics. The first is a locally strictly convex function whose gradient is non-injective. The interest in this function is related to the Legendre transform. Then I show two non-injective canonical local diffeomorphisms which are rational: the first is very simple and related to the complex cube, the second is defined on the whole ℝ⁴ and is obtained from a recent important example by Pinchuk. Finally, a canonical transformation which is also a gradient (of a convex function) is provided.
Rocznik
Tom
72
Numer
2
Strony
153-158
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-09-24
Twórcy
  • Dipartimento di Matematica, Università di Torino, via Carlo Alberto 10, I-10123 Torino, Italy
Bibliografia
  • [A] V. I. Arnol'd, Mathematical Methods of Classical Mechanics, Springer, 1978.
  • [G] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, 1984.
  • [GTZ] G. Gorni, H. Tutaj-Gasińska and G. Zampieri, Drużkowski matrix search and D-nilpotent automorphisms, Indag. Math. 10 (1999), 235-245.
  • [N] J. C. C. Nitsche, Elementary proof of Bernstein's theorem on minimal surfaces, Ann. of Math. 66 (1957), 543-544.
  • [P] S. Pinchuk, A counterexample to the real Jacobian conjecture, Math. Z. 217 (1994), 1-4.
  • [Po] A. V. Pogorelov, The Minkowski Multidimensional Problem, Wiley, 1978.
  • [PS] P. Pucci and J. Serrin, On the derivation of Hamilton's equations, Arch. Rational Mech. Anal. 125 (1994), 297-310.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z2p153bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.